# SDR IPXA12570939

- Difficulty date: December 28, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, FLOOR PANEL 231XMF DAMAGED.  FABRICATED NEW FLOORBOARD 231XMF IAW EO B757-5320-9692-H.
